# SDR CALA2024080800391

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 77,391 hours, 28,440 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO IAH DUE TO SUSPECTED HYD A LEAK LOSING 1 PERCENT EVERY 12 MIN. CURRENT 61 PER PERFORMED LANDING GEAR EXTENTION AND RETRACTION OPS CHK REF AMM 32-32-00-710-801 ,CYCLED GEAR 10 TIMES TO TRY TO DUPLICATE ANY LEAKS AND FLUID FLUCTUATION. ALL CHK GOOD AND NO LEAKS FOUND. SUGGEST ENG RUN TO COMFIRM NO LEAKS COMING FROM ENG 1 HYD EDP.  PERFORMED #1 ENG TEST 3A - IDLE-POWER LEAK CHECK REFERENCE: TASK 71-00-00-700-801-F00. NO LEAK FOUND ON ENGINE DRIVEN HYD PUMP. NO DROP IN HYD QUANTITY AND PRESSURE.
